# SDR AALA202206096267

- Difficulty date: June 2, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER UPPER SKIN CRACKED, LOCATED AT STABILIZER STA 98. REPAIRED PER SRM 55-10-01-2R-3 AND SRM 51-40-03 -0G.
